RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 5-6, Pages 363–384 (Mi izv5550)  

La méthode statistique dans l'étude des formes cristallines

A. Šubnikov, O. Šubnikova

Moscow

Full text: PDF file (2394 kB)
Received: 17.09.1919
Revised: 11.06.1925

Citation: A. Šubnikov, O. Šubnikova, “La méthode statistique dans l'étude des formes cristallines”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:5-6 (1926), 363–384

Citation in format AMSBIB
\Bibitem{ShuShu26}
\by A.~{\v S}ubnikov, O.~{\v S}ubnikova
\paper La m\'ethode statistique dans l'\'etude des formes cristallines
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 5-6
\pages 363--384
\mathnet{http://mi.mathnet.ru/izv5550}


Linking options:
  • http://mi.mathnet.ru/eng/izv5550
  • http://mi.mathnet.ru/eng/izv/v20/i5/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:76
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019